# SDR QXEA9900089

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Strut
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE DIAGONAL THRUST STRUT FOUND TO HAVE AREAS OF SURFACE CORROSION AND MINOR SCORING AND SCRATCHES.  REPAIRED IAW FOKKER SRM 54-40-03.
